# SDR FDEA200911204416

- Difficulty date: November 20, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: 480 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT INNER SKIN GOUGED STA 480, STR 4L.  CUTOUT DAMAGE AREA 2 EA. DIM (1.9" X 1 1/2") AND (1.45" X 0.65") IAW EA NR 7-5310-135510. HFEC INSPECTED CUTOUT IAW NDTM 51-00-00 FIG 23 PT6 NO DEFECTS NOTED.  PERFORMED .040" INSURANCE CUTOUT IAW EA 7-5310-135510.  FABRICATED REPAIR DOUBLER) AND FILLERS IAW EA 7-5310-135510, TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-2 AND EA 7-5310-135510.
